# SDR 26N2011F00002

- Difficulty date: September 11, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N411MM
- Make and model: Israel ASTRA SPX
- Aircraft serial: 080
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230650181
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LT ENGINE WILL NOT START.  NO N1 ROTATION DURING START SEQUENCE.  TROUBLESHOT SYSTEM AND FOUND DEFECTIVE START/GEN AND DRIVE SPLINE.  R & R START/GEN WITH TSO: 0.0 UNIT AND INSTALLED "NEW" DRIVE SPLINE.  REMOVED START/GEN: SN 96011 PREVIOUSLY REPLACED ON FEB 8, 2011 AS A TSO: 0.0 HRS PRIOR TO BRUSH FAILURE.
